# SDR ASAA2023052043319

- Difficulty date: May 20, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,956 hours, 10,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 6760000141
- Part serial: 676000145871
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON DURING RECALL AT TOP OF DESCENT. EXTINGUISHES W/MASTER CAUTION RESET. GROUNDED - YES.  FOUND FAULTS ON LH RAM AIR EXHAUST ACTUATOR. REMOVED & REPLACED ACTUATOR REF B737-900 AMM 21-51-27-000/400-801.
